# SDR DXTA200300107

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 2,734 hours, 1,878 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AMBER (FLAPS FAIL) CAS MESSAGE ILLUMINATED IN FLIGHT WOULD NOT RESET. FLAPS WOULD NOT EXTEND, SLATS OPERATED NORMALLY, DIVERTED INTO JFK AND LANDED SAFELY.
